MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2008 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan revealed the ivc filter is tilted five degrees rightward.The apex of the ivc filter does not touch the ivc wall.The filter apex is less than 2cm below the most inferior renal vein.The distal ivc filter struts uniformly minimally perforate the wall.There are no fractured or bent struts, no significant inferior vena cava stenosis was identified", and no migration.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9938460
Report Number2134265-2020-04655
Device Sequence Number643846
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0011943626
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer05/14/2020
07/09/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/14/2020
07/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR